# SDR DXTA2025010301763

- Difficulty date: December 29, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 8,261 hours, 6,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STARTING THE ENGINES, THE EMERGENCY LIGHTS COME ON. LOOKS LIKE THE BATTERY PACKS HAVE GONE BAD.   REPLACED EMERGENCY BATTERIES. OPS CHECK GOOD. IAW PHENOM 300 AMM 24-61-00, 24-31-00, AND 33-50-00.
